MathSciNet Relay Station
MathSciNet bibliographic data
MR2170547 (2006e:20085) 20G10 (19D55 20G30)
Anton, Marian F. A stability property for linear groups. Proc. Amer. Math. Soc. 134 (2006), no. 1, 93–98 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement